# SDR CA190513014

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwa PW1519G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) R ENG OIL PRESS WARNING   AIRCRAFT DIVERSION  R ENG OIL PRESS RED WARNING SET IN CRUISE FL 380  R ENG LOW OIL PRESS   FC 7100F0033  OIL PRESS INDICATION WAS AT 77 PSI  THRUST LEVER REDUCED TO IDLE   R ENG OIL PRESS WARNING REMAINED ON  IFSD PERFORMED  DIVERSION TO TLS - UNEVENTFUL LANDING  GROUND CREW DID NOT OBSERVE ANY OIL LEAK FROM ENG 2 DURING TAXI.  LHE AND RHE OIL QUANTITY INDICATION SHOW SAME LEVEL.  OIL TANK PRESSURIZATION VALVE OR OIL SCAVENGE PUMP SUSPECT.  REPLACEMENT OF THE LUBRICATION AND SCAVENGE OIL PUMP COMPLETED  FDR AND CVR REPLACED  NVM DOWNLOAD PERFORMED  OIL SAMPLE TAKEN  BOROSCOPE INSPECTION OF OIL TANK AND BREATHER TUBE PERFORMED  OIL TANK PRESSURIZATION RELIEF VALVE REPLACED  LUB AND SCAVENGE OIL PUMP REPLACED (TC# 20190513014)
